DBLP BibTeX Record 'journals/dm/FaudreeSSS07'

@article{DBLP:journals/dm/FaudreeSSS07,
  author    = {Ralph J. Faudree and
               Richard H. Schelp and
               Akira Saito and
               Ingo Schiermeyer},
  title     = {Degree conditions for hamiltonicity: Counting the number
               of missing edges},
  journal   = {Discrete Mathematics},
  volume    = {307},
  number    = {7-8},
  year      = {2007},
  pages     = {873-877},
  ee        = {http://dx.doi.org/10.1016/j.disc.2005.11.037},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}